# SDR SWIA200922716

- Difficulty date: September 23, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 16,144 hours, 13,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE (3) ROWS ON FLOOR LEVEL EMERGENCY LIGHTING AND LOWER LIGHT ON EXIT ROW WILL NOT ILLUMINATE.  (FLT 6161)  REPLACED NR 3 INVERTER IAW AMM 33-51-07.
